MAUDE Adverse Event Report: STRYKER SPINE-FRANCE RELIANCE T HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE RELIANCE T HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 48061000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; while using the shavers in the disc space, the inner tabs on blue t handle broke on both t handles in the reliance lite instruments set.
 
Event or Problem Description

Brand Name
RELIANCE T HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7052228
Report Number0009617544-2017-00421
Device Sequence Number2037291
Product Code LXH
UDI-Device Identifier07613327263671
UDI-Public(01)07613327263671
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48061000
Device Catalogue Number48061000
Device Lot Number109140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2017
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date11/22/2017
Supplement Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1